Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 12, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 20, 2013, 5:17 PM EDT for Alpena County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 5:17 PM EDT (21:17 UTC)
- Expired
- May 20, 2013, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Alpena County, MI
The radar
The NCL Michigan radar (KAPX), 105 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS53 KAPX 202117
SVRAPX
MIC007-202200-
/O.NEW.KAPX.SV.W.0012.130520T2117Z-130520T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
517 PM EDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALPENA COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 600 PM EDT
* AT 511 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTON
CITY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. AT 515 PM...DOWNED TREES WAS REPORTED BY
LAW ENFORCEMENT IN GLENNIE.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THE TOWN OF HUBBARD LAKE...OSSINEKE...ALPENA...LAKEWOOD AND DEVILS
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4506 8341 4503 8344 4501 8342 4500 8344
4495 8344 4491 8338 4489 8332 4486 8330
4486 8366 4486 8367 4521 8345 4521 8338
4515 8330 4512 8332 4509 8328 4508 8331
4502 8326
TIME...MOT...LOC 2117Z 221DEG 44KT 4477 8353
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
907
WWUS34 KAPX 202150
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
550 PM EDT MON MAY 20 2013
MIC007-202200-
/O.EXP.KAPX.SV.W.0012.000000T0000Z-130520T2200Z/
ALPENA MI-
550 PM EDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALPENA COUNTY WILL
EXPIRE AT 600 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 4506 8341 4503 8344 4501 8342 4500 8344
4495 8344 4491 8338 4489 8332 4486 8330
4486 8366 4486 8367 4521 8345 4521 8338
4515 8330 4512 8332 4509 8328 4508 8331
4502 8326
TIME...MOT...LOC 2150Z 221DEG 44KT 4504 8311
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:05 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 20, 4:05 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT MON MAY 20 2013 .SYNOPSIS... ISSUED AT 402 PM EDT MON MAY 20 2013 A STORM SYSTEM IN THE PLAINS WILL MOVE INTO THE GREAT LAKES THIS WEEK. THE STORM SYSTEM WILL EVENTUALLY EXIT EAST OF THE REGION THURSDAY. THIS PATTERN WILL SET THE STAGE FOR CONTINUED MILD TEMPERATURES... ALONG WITH SEVERAL CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES FRIDAY AND SATURDAY. THIS PATTERN WILL GENERATE PLENTY OF SUN AND SEASONAL TEMPERATURES...OVER NORTHERN MICHIGAN THROUGH THE UPCOMING HOLIDAY WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 402 PM EDT MON MAY 20 2013 OVERVIEW: SPLIT FLOW PATTERN ACROSS THE CONUS WITH A BROAD CLOSED TROUGH IN THE PLAINS CENTERED OVER THE EASTERN DAKOTAS. STRONG IMPULSE ROTATING AROUND THE EASTERN FLANK OF THE LOW NOW PRESSING UP INTO THE WESTERN GREAT LAKES. ACTING ON DECENT INSTABILITY AXIS STRETCHED UP THROUGH NRN LOWER MICHIGAN (MLCAPE VALUES RUNNING UPWARD OF 1500 J/KG)...PRODUCING A THIN CORRIDOR OF STORMS ADVANCING THROUGH THE REGION. A FEW SEVERE HAIL REPORTS AND GUSTS OF 40 TO 50 MPH...BUT OVERALL EVENT IS A LITTLE DISAPPOINTING...SO FAR. TONIGHT...LINE OF STORMS LOOKING TO ADVANCE OUT OF THE CWA BY EARLY EVENING WITH A WEDGE OF DRIER AIR/SUBSIDENCE/NO PRECIP BUILDING INTO THE AREA FOR THE BULK OF THE EVENING. WINDS WEAKEN...AND WITH THE AFTERNOON RAINFALL...A PRETTY GOOD SETUP FOR DEVELOPMENT OF SOME LOW CLOUDS AND FOG AS WE GO THROUGH THE EVENING. THEN...FORECAST A BIT MORE NEBULOUS OVERNIGHT INTO TUESDAY. LOW PRESSURE IN THE NRN PLAINS TODAY SLOWLY DRIFTS EASTWARD INTO THE WESTERN GREAT LAKES WITH THE SFC FRONT REMAINING STRETCHED OUT INTO LOWER MICHIGAN. STILL A DECENT SIGNAL THAT WE SEE RENEWED CONVECTIVE DEVELOPMENT ALONG THAT FRONT LATER TONIGHT AS THE LOW LEVEL JET INCREASES AND SO WILL CONTINUE WITH OUR GOING FORECAST OF LIKELY POPS ADVANCING WEST-EAST INTO THE CWA DURING THE OVERNIGHT PERIOD. LOW SEVERE THREAT OVERNIGHT...BETTER SEVERE THREAT ON TUESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 402 PM EDT MON MAY 20 2013 AMPLIFIED PATTERN WILL CONTINUE TO PUMP GULF MOISTURE INTO NORTHERN MICHIGAN THROUGH WEDNESDAY...PROVIDING CHANCES FOR RAIN AND THUNDERSTORMS. THUNDERSTORM KINEMATICS ARE GREAT TUESDAY AFTERNOON. ALTHOUGH IF THERE IS LINGERING CLOUDS FROM TONIGHT AND EARLY TUESDAY MORNING/S CONVECTION...DIURNAL HEATING MAY BE VERY MINIMAL...HINDERING ATMOSPHERIC DESTABILIZATION NEEDED FOR THUNDERSTORM DEVELOPMENT. THERE WILL BE A COOL DOWN ONCE THIS SLOW MOVING AMPLIFIED TROUGH MOVES THROUGH THE GREAT LAKES REGION WITH CHILLY FRIDAY AND SATURDAY MORNINGS AND MAX TEMPERATURES ONLY REACHING INTO THE MID 50S TO MID 60S THURSDAY AND RIGHT ON THROUGH THE MEMORIAL DAY WEEKEND. TUESDAY MORNING THROUGH WEDNESDAY NIGHT...ANY LINGERING PATCHY FOG WILL DIMINISH IN THE EARLY MORNING HOURS. IN DAY 2 SLIGHT RISK FROM SPC. SO THE BIG QUESTION IS...WILL THE SUN BREAK OUT OVER NORTHERN MICHIGAN TUESDAY BEHIND TONIGHT/S CONVECTION? THE INGREDIENTS FOR STRONG/SEVERE THUNDERSTORMS ARE MOST CERTAINLY THERE WITH SFC DEW POINTS FORECAST TO BE IN THE UPPER 50S TO LOW 60S...GOOD LOW TO MID-LEVEL DIRECTIONAL SHEAR...0-6KM BULK SHEAR 50-60 KTS...GOOD JET DYNAMICS AND MLCAPE 1100 J/KG WITH VERY MINIMAL MLCINH. WITH THE 0-6KM BULK SHEAR VECTORS AT A 45 DEGREE ANGLE TO THE EAST-WEST ORIENTED BOUNDARY LAYER DRAPED OVER NORTHERN LOWER MICHIGAN...ANY STORMS THAT DO DEVELOP SHOULD BE CELLULAR AT FIRST AND CHANGE TO LINEAR WITH TIME. WITH -10 TO -30C CAPE OF 500-600 J/KG AND LAPSE RATES BETWEEN 6.5-7 C/KM...HAIL WILL BE A THREAT WITH ANY STORM THAT DOES DEVELOP. OF COURSE LOCATION WILL PROBABLY CHANGE BY TOMORROW...BUT AS OF RIGHT NOW OUR SOUTHERN CWA SEEMS TO BE THE FAVORED AREA TOMORROW FOR THUNDERSTORM ACTIVITY. WEDNESDAY...ALTHOUGH THUNDERSTORMS ARE ONCE AGAIN POSSIBLE WEDNESDAY AFTERNOON THE SEVERE THREAT SHOULD BE GONE. DIURNAL HEATING WILL PRODUCE CHANCES OF RAIN AND THUNDERSTORMS WEDNESDAY AFTERNOON. STILL TAPPED INTO GULF MOISTURE WITH PWAT VALUES ABOVE 1.00 INCH AND AROUND 1000 J/KG OF SKINNY CAPE...EXPECT ANY RAIN OR THUNDERSTORMS THAT DO DEVELOP TO PRODUCE HEAVY RAIN. THURSDAY...LOW PRESSURE CENTER MOVES DIRECTLY OVER MICHIGAN...PRODUCING RAIN WHICH MAY BE HEAVY AT TIMES. AS THE LOW PRESSURE CENTER FINALLY BEGINS TO MOVE OFF TO THE EAST...A LARGE HIGH PRESSURE CENTER OVER WESTERN CANADA BUILDS INTO THE REGION...ENDING PRECIPITATION FROM NORTHWEST TO SOUTHEAST BEGINNING IN THE EARLY AFTERNOON HOURS AS MUCH DRIER AND COOLER AIR MOVES IN OVER NORTHERN MICHIGAN. MEMORIAL DAY WEEKEND (FRIDAY THROUGH MONDAY)...DRY FORECAST FOR THE EXTENDED HOLIDAY WEEKEND WITH A LARGE AREA OF HIGH PRESSURE CONTINUING TO BUILD OVER THE GREAT LAKES REGION. COOLER...WITH TEMPERATURES ONLY REACHING INTO THE 60S. FROST IS POSSIBLE FRIDAY AND SATURDAY MORNING...ALTHOUGH MODELS HAVE BEEN TRENDING SOMEWHAT WARMER. LEFT INHERITED FROST IN THE GRIDS FOR SATURDAY MORNING UNTIL MORE CONFIDENCE IS ACHIEVED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 217 PM EDT MON MAY 20 2013 THIN LINE OF STRONG STORMS WILL SWING THROUGH NRN LOWER MICHIGAN OVER THE NEXT 4 HOURS OR SO...IMPACTING TVC FIRST...THEN ULTIMATELY PLN AND APN AS WE GO THROUGH THE AFTERNOON HOURS. IFR CONDITIONS LOCKED IN AT APN CURRENTLY...BUT THINK STRATUS WILL MIX OUT WITHIN ANOTHER HOUR OR TWO LEAVING A PERIOD OF VFR WEATHER BEFORE STORMS ARRIVE. LINE EXITS NRN LOWER MICHIGAN THIS EVENING AND WOULD EXPECT SOME FOG DEVELOPMENT WITH MVFR OR EVEN IFR CONDITIONS AS WINDS WEAKEN AND WITH THE AFTERNOON RAINS. ANOTHER ROUND OF SHOWERS AND STORMS MAY DEVELOP UPSTREAM LATER TONIGHT AND PUSH INTO NRN LOWER MICHIGAN LATE OVERNIGHT THROUGH TUESDAY MORNING. && .MARINE... ISSUED AT 402 PM EDT MON MAY 20 2013 SOME GUSTINESS WILL BE FELT ON THE LAKES INTO THE EVENING WITH A FEW GUSTS INTO THE 20 TO 25 KNOT RANGE. BUT WINDS DIMINISH TONIGHT AND REMAIN ON THE LIGHTER SIDE THROUGH WEDNESDAY AS AN AREA OF LOW PRESSURE SLOWLY WORKS THROUGH THE REGION. && .APX WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH TIL 8 PM FOR MIC019-055-089-101-165 LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...SR SHORT TERM...BA LONG TERM...TL AVIATION...BA MARINE...BA
Hazardous weather outlook, May 20, 4:09 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 409 PM EDT MON MAY 20 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 211000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 409 PM EDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...LATE AFTERNOON AND TONIGHT. THUNDERSTORMS WILL IMPACT PARTS OF NORTHERN LOWER AND EASTERN UPPER MICHIGAN THROUGH EARLY EVENING. SEVERE STORMS ARE POSSIBLE 8 PM ACROSS NORTHEAST LOWER MICHIGAN AND THE TIP OF THE MITT WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER THE MAIN SEVERE WEATHER THREAT. PLEASE SEE ONGOING SEVERE THUNDERSTORM WATCH FOR DETAILS. ADDITIONAL STORMS ARE POSSIBLE LATE OVERNIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING ACROSS NORTHERN LOWER MICHIGAN. AN UNSEASONABLY COLD AIRMASS MAY SPREAD ACROSS THE AREA THURSDAY NIGHT THROUGH THE MEMORIAL DAY WEEKEND. FROST IS POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. ADAM
In the hours before
Local storm report, May 20, 4:23 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
423 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG HOUGHTON LAKE 44.30N 84.76W
05/20/2013 ROSCOMMON MI LAW ENFORCEMENT
TREES DOWN.
&&
IRIS SYSTEMLocal storm report, May 20, 4:34 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
434 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 4 E BEAVERTON 43.88N 84.41W
05/20/2013 GLADWIN MI TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
IRIS SYSTEMLocal storm report, May 20, 4:35 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
435 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 E BEAVERTON 43.88N 84.41W
05/20/2013 E1.00 INCH GLADWIN MI PUBLIC
&&
IRIS SYSTEMLocal storm report, May 20, 4:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
454 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG WALLOON LAKE 45.27N 84.92W
05/20/2013 CHARLEVOIX MI LAW ENFORCEMENT
POWER LINES DOWN.
&&
IRIS SYSTEMLocal storm report, May 20, 5:02 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
502 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN BOYNE CITY 45.18N 84.96W
05/20/2013 M1.29 INCH CHARLEVOIX MI COOP OBSERVER
HEAVY RAIN DURATION 2 HOURS
&&
IRIS SYSTEMLocal storm report, May 20, 5:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
514 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG GLENNIE 44.57N 83.72W
05/20/2013 ALCONA MI LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN.
&&
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:37 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Leelanau | 38 min |
| May 20, 1:39 PM EDT | Special Marine Warning | APX | 66 min | |
| May 20, 2:02 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 28 min |
| May 20, 2:12 PM EDT | Special Marine Warning | APX | 63 min | |
| May 20, 2:15 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 45 min |
| May 20, 2:23 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee | 52 min |
| May 20, 2:47 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Otsego | 58 min |
| May 20, 3:18 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Emmet, Otsego | 57 min |
| May 20, 3:19 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Roscommon | 41 min |
| May 20, 4:01 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 59 min |
| May 20, 4:12 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 48 min |
| May 20, 4:37 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco, Ogemaw | 53 min |
| May 20, 4:44 PM EDT | Special Marine Warning | APX | 2 hr | |
| May 20, 4:48 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 57 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.